# SDR 2012FA0000446

- Difficulty date: June 7, 2012
- Submitted: June 29, 2012
- Operation: General aviation
- Aircraft: N402XT
- Make and model: Beech 400A
- Aircraft serial: RK274
- Engine: Wilint FJ443A
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Part number: P148G10
- Condition: Chafed
- Location: Electrical
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ACFT EXPERIENCED LOSS OF ALL NORMAL ELECTRICAL POWER AT FL400.  EMERGENCY POWER WAS AVAILABLE AND OPERATED NORMALLY.  BOTH ENGINES AND ASSOC FADEC ENGINE CONTROLS CONTINUED TO OPERATE NORMALLY.   CREW HEARD A LOUD POP IN THE AREA OF THE CIRCUIT BREAKER PANEL AND NOTED THE NR 1 AND 2 LOAD BUSS 100A FEED CIRCUIT BREAKERS WERE TRIPPED ON BOTH THE LT AND RT LOAD BUSSES.  CREW REPORTED THAT THE TRIPPED CIRCUIT BREAKERS WERE HOT TO THE TOUCH.   WIRE P148G10 WAS FOUND TO HAVE CHAFED AGAINST LOWER MOUNTING COLLAR SECURING CIRCUIT BREAKER  CB334 TO POWER DISTRIBUTION PANEL.   WIRE AND CIRCUIT BREAKERS WERE REPLACED WITH NEW COMPONENTS.   ALL SYS WERE OPS CHECKED AND THE ACFT RETURNED TO SERVICE.
